MathSciNet Relay Station
MathSciNet bibliographic data
MR1443144 (98g:58146) 58F23 (30D05)
Barański, Krzysztof Connectedness of the basin of attraction for rational maps. Proc. Amer. Math. Soc. 126 (1998), no. 6, 1857–1866.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement